Multiple convex hypersurfaces with prescribed mean curvature
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 2, p. 175-191
@article{ASNSP_1994_4_21_2_175_0,
     author = {Zhu, Xi-Ping},
     title = {Multiple convex hypersurfaces with prescribed mean curvature},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 21},
     number = {2},
     year = {1994},
     pages = {175-191},
     zbl = {0820.53008},
     mrnumber = {1288363},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_2_175_0}
}
Zhu, Xi-Ping. Multiple convex hypersurfaces with prescribed mean curvature. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 2, pp. 175-191. http://www.numdam.org/item/ASNSP_1994_4_21_2_175_0/

[1] E.F. Beckenbach - R. Bellman, Inequalities, Springer-Verlag, 1983. | MR 192009 | Zbl 0513.26003

[2] L. Bakelman - B. Kantor, Existence of spherically homeomorphic hypersurfaces in Euclidean space with prescribed mean curvature, Geometry and Topology, Leningrad (1974), 3-10.

[3] L. Caffarelli - L. Nirenberg - J. Spruck, The Dirichlet problem for nonlinear second order elliptic equations, III: Functions of the eigenvalue of the Hessian, Acta Math. 155 (1985), 261-301. | MR 806416 | Zbl 0654.35031

[4] L. Caffarelli - L. Nirenberg - J. Spruck, The Dirichlet problem for nonlinear second order elliptic equations, IV: Starshaped compact Weingarten hypersurfaces, in Current topics in partial differential equations, Ed. by Y. Ohya - K. Kasahara- N. Shimakura, Kinokunize Co., Tokyo, 1986, 1-26. | MR 1112140 | Zbl 0672.35027

[5] K.S. Chou (TSO), Deforming a hypersurface by its Gauss-Kroneker curvature, Comm. Pure Appl. Math., 38 (1985), 867-882. | MR 812353 | Zbl 0612.53005

[6] K.S. Chou (TSO), On the existence of convex hypersurfaces with prescribed mean curvature, Ann. Scuola. Norm. Sup. Pisa Cl. Sci. (4) 16 (1989), 225-243. | Numdam | MR 1041896 | Zbl 0701.53078

[7] K.S. Chou (TSO), Convex hypersurfaces with prescribed Gauss-Kronecher curvature, J. Differential Geom., 34 (1991), 389-410. | MR 1131436 | Zbl 0723.53041

[8] N.V. Krylov, Nonlinear ellyptic and parabolic equations of second order, Reidel, Dordrecht, 1987.

[9] N.V. Krylov - M.V. Safonov, A certain property of solutions of parabolic equations with measurable coefficients, Izv. Akad. Nauk, 40 (1980), 161-175. English tranl., Math. USSR-Izv., 16 (1981), 151-164. | MR 563790 | Zbl 0464.35035

[10] M. Marcus - L. Lopes, Inequalities for symmetric functions and Hermitian matrices. Canad. J. Math., 8 (1956), 524-531. | MR 84541 | Zbl 0079.02103

[11] A. Treibergs - S.W. Wei, Embedded hypersurfaces with prescribed mean curvature, J. Diff. Geom. (4), 18 (1983), 513-521. | MR 723815 | Zbl 0529.53043

[12] J.I.E. Urbas, An expansion of convex hypersurfaces, J. Differential Geom., 33 (1991), 91-125. | MR 1085136 | Zbl 0746.53006

[13] S.T. Yau, Problem section, in Seminar on Differential Geometry, Ed. by S.T. Yau, Annals of Math. Studies, Princeton University Press, (1982), 669-706. | MR 645762 | Zbl 0471.00020 | Zbl 0479.53001